# SDR SWAA2021110916059

- Difficulty date: September 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL CRACKED BETWEEN STA 277 AND STA 294 BL-0 ; / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN BETWEEN STA 277 & STA 294 BL-0 REF B737-700 AMM 20-60-07-913-801.; [02] REMOVED DAMAGED INTERCOSTAL AT MAIN CABIN BETWEEN STA 277 & STA 294 BL-0 WL 208 REF B737-700 SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 277 & STA 294 BL-0 WL 208 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A5410.; [04] VERIFIED STEPS 1;2 AND 3  OK TO TREAT AND PRIME DRILLED HOLES.; [05] TREATED AND PRIMED AT NEW FASTENER HOLES REF B737-700 SRM 51-20-01-0G-0.; [06] VERIFIED STEP 4 OK TO INSTALL SERVICEABLE INTERCOSTAL.; [07] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 277 & STA 294 BL-0 WL 208 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5400.; [08] REMOVED EWIS PROTECTION AT MAIN CABIN BETWEEN STA 277 & STA 294 BL-0 REF B737-700 AMM 20-60-07-913-801.; [09] VERIFIED STEPS 7 AND 8.; [10] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 277 & STA 294 BL-0 WL 208 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5400.; [11] VERIFIED WORK PERFORMED
